Optimality of singular controls in systems with delay that are controllable by means of initial functions
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1081-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a35,
author = {K. B. Mansimov},
title = {Optimality of singular controls in systems with delay that are controllable by means of initial functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1081--1084},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a35/}
}
TY - JOUR AU - K. B. Mansimov TI - Optimality of singular controls in systems with delay that are controllable by means of initial functions JO - Differencialʹnye uravneniâ PY - 1989 SP - 1081 EP - 1084 VL - 25 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_6_a35/ LA - ru ID - DE_1989_25_6_a35 ER -
K. B. Mansimov. Optimality of singular controls in systems with delay that are controllable by means of initial functions. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1081-1084. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a35/